A member asked:

Had 2 si joint injections on, monday. now i have 2 swollen red dots where the needles went in and they kind hurt and itch. is that normal?

A doctor has provided 1 answer
Dr. James Leiber answered

Specializes in Sports Medicine

Can be normal: Injection sites can often have red dots or mild inflammation around them for a short time. Keep an eye on it -- if it gets worse (hot and swollen or painful) or if you develop fevers/chills then see your doctor right away. I have also seen patients develop irritation from the cleansing solution used on the skin. Sometimes this requires a topical steroid cream... Check with your doctor

Answered 5/13/2014

6.1k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...